# SDR CA121214008

- Difficulty date: December 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Nut Plate
- Part number: NAS1794A62
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A BROKEN TAILBOOM ATTACHMENT NUTPLATE WAS FOUND CRACKED. DURING THE 400 HR TORQUE CHECK ON THE UPPER LT AREA OF THE TAILBOOM ATTACHMENT POINT.  A SB IS IN WORK ON THIS SUBJECT.
